Top answers from doctors based on your search:
Disclaimer

overdose

A 49-year-old member asked:
Dr. Gurmukh Singh
48 years experience in Pathology
With what?: It depends on what you overdosed on. For general advice call your local poison center.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 70-year-old male asked:
Dr. Michael Dugan
Specializes in Hematology
A lot depends: On many things. Classical "overdose" of sedatives like narcotics and benzodiazepines associated with marked sedation and decreased respiratory effort.
2
2 thanks
A 39-year-old member asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
If you have: thoughts about killing yourself, get seen at the nearest emergency room now. Have a friend or relative drive you or call 911 for emergency services f ... Read More
1
1 comment
1
1 thank
A 51-year-old member asked:
Dr. Donald Hazlett
53 years experience in Psychiatry
U may not know.: The result could be fatal depending on what is being overdosed on. You obviously are thinking about it and you should seek help right now - do not wai ... Read More
1
1 thank
A 49-year-old member asked:
Dr. Ruth Spector
34 years experience in Critical Care
Fast heart rate: Inhalers are for patients with asthma or hyper-reactive lung disease. The inhaler helps dilate their airways making breathing easier. Side effects in ... Read More
1
1 thank
A 42-year-old member asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
It may be- depending: On what drug/ medication was used for the over-dose. Or a person could fail at a suicide attempt and live with permanent medical problems. Are you hav ... Read More
A 26-year-old female asked:
Dr. Ed Friedlander
43 years experience in Pathology
Nothing: You may get tired; don't drive a car or operate machinery. However, if you are thinking of harming yourself -- don't do it, and phone a crisis line no ... Read More
1
1 comment
3
3 thanks
A 44-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience in Psychiatry
Caffeine OD: Refer to my answer above, & to the diagram.
1
1 thank
A 40-year-old member asked:
Dr. Rudolf Brutoco
43 years experience in Child Psychiatry
You'd know.: If you are functioning pretty well without new or bothersome complaints there is no reason to suspect "overdose". Getting the optimal dose is the goal ... Read More
1
1 thank
A 32-year-old female asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
Sodium valproate OD: Have that person transported to the Emergency Room for evaluation and treatment.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
Unlimited visits
$10/month